# SDR ASAA1149940

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,563 hours, 25,355 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 654997025
- Part serial: KE01348
- Condition: Noisy
- Location: Stabilizer
- Part time: 57,041 hours, 32,715 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOUD CLUNKING NOISE IN PEDESTAL WHILE RUNNING STAB TRIM WHEEL EITHER DIRECTION.  REPLACED STABILIZER JACK SCREW IAW ASA TASK CARD NR 48727000.  OPERATIONAL CHECK GOOD.
